Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chest pain, heartburn, diarrhea

For the last few years under stress I get an extreme tightning in my upper right chest , but if I press on it, it goes away for a bit...I seems like extreme heartburn ... It has gotten worse and now I have extreme bouts of diarhhea along with a hard and painful stomach and cramps . The diarhhea lasts about 12 hours or until there is nothing left inside me... the last 4 times I ve had to go to the ER because I m so wiped out from all this. I ve been to a digestive diseases doctor... I ve had both scopes, Cat Scan and a small bowel xray and they aren t showing anything. I ve gotten it again today I haven t eaten anything spicy or greasy. I m to the point that I m really afraid to eat. Can you help?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hi
welcome to HCM
sure i will do my best to help.
the details you have provided are suggestive of the gastroentritis may be due to some bacterial infection or some sort of parasitic infection. in gastroenteritis you cannot find anything on any sort of scopes. it is purely a clinical diagnose and a single test stool R/E can help in the confirmation of the diagnoses only if the disease is parasitic. what you have to do is go to your GP and get a prescription from him for ciprofloxacin 500mg bid and metronidazole 400mg tid. and take soft diet and avoid milk intake until your diarrhea is settled as it may lead to lactose intolerance
thanks
get well soon
dr.ishfaq
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor